Practice exercise (made-up values, not clinical guidance). A practice patient after a head injury opens the eyes spontaneously, talks in sentences but is confused and shows as the best motor response: withdraws the limb from pressure (normal flexion). Find the Glasgow Coma Scale total GCS = E + V + M.
Clinical assessment scores worksheet with answers
Practice exercise (made-up values, not clinical guidance). An adult weighs 135 kg and is 182 cm tall. Find the body mass index BMI = weight (kg)/height (m)². Round to one decimal place.
Practice exercise (made-up values, not clinical guidance). Use the NEWS2 chart (SpO₂ scale 1) for these observations: respiration rate 25/min, SpO₂ 96% on supplemental oxygen, blood pressure 118/70 mmHg, pulse 64/min, alert, temperature 37.2 °C. What is the NEWS2 total score?
Practice exercise (made-up values, not clinical guidance). A practice chart records GCS 14, with E4 and V4. What motor score M was recorded, and which response does it describe? Give the number.
Practice exercise (made-up values, not clinical guidance). At 1 minute after birth, a practice newborn has pink skin all over, a heart rate of 165/min, no response to stimulation, active movement and slow, irregular breathing with a weak cry. Score the APGAR and click how the score is interpreted.
- 1reassuring
- 2moderately abnormal
- 3low
Practice exercise (made-up values, not clinical guidance). Use the NEWS2 chart (SpO₂ scale 1) for these observations: respiration rate 18/min, SpO₂ 95% on supplemental oxygen, blood pressure 100/60 mmHg, pulse 140/min, unresponsive, temperature 38.0 °C. Which clinical risk group does the patient fall into? Click it.
- 1low
- 2low–medium
- 3medium
- 4high
Answer key
- 1. GCS = 12
- 2. BMI = 40.8 kg/m²
- 3. NEWS2 = 5
- 4. M = 6
- 5. reassuring
- 6. high
Full step-by-step solutions: practise this topic on examproblems.com.